Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorChojnacki, W.-
dc.contributor.authorKisynski, J.-
dc.identifier.citationActa Universitatis Szegediensis: Acta Scientiarum Mathematicarum, 1998; 64(3-4):681-696-
dc.description.abstractA pseudo-resolvent on a Banach space, indexed by positive numbers and tempered at infinity, gives rise to a bounded strongly continuous one-parameter semigroup S on a closed subspace of the ambient Banach space. We prove that the range space of the pseudo-resolvent contains the domain of the generator of S, and is contained in the Favard class of S, which consists of all uniformly Lipschitz vectors for S. We explore when some or all of these three spaces coincide.-
dc.description.statementofresponsibilityWojciech Chojnacki and Jan Kisyński-
dc.publisherActa Universitatis Szegediensis-
dc.rights© Bolyai Institute, University of Szeged-
dc.subjectFavard class-
dc.subjectone-parameter semigroup-
dc.subjectuniformly Lipschitz vector-
dc.titleOn the Favard classes of semigroups associated with pseudo-resolvents-
dc.typeJournal article-
dc.identifier.orcidChojnacki, W. [0000-0001-7782-1956]-
Appears in Collections:Aurora harvest 7
Computer Science publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.